Kodai Mathematical Journal

Pre-Radon measures on topological spaces

Ichiro Amemiya, Susumu Okada, and Yoshiaki Okazaki

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 1, Number 1 (1978), 101-132.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138035444

Digital Object Identifier
doi:10.2996/kmj/1138035444

Mathematical Reviews number (MathSciNet)
MR0486393

Zentralblatt MATH identifier
0417.28008

Subjects
Primary: 28A30

Citation

Amemiya, Ichiro; Okada, Susumu; Okazaki, Yoshiaki. Pre-Radon measures on topological spaces. Kodai Math. J. 1 (1978), no. 1, 101--132. doi:10.2996/kmj/1138035444. https://projecteuclid.org/euclid.kmj/1138035444


Export citation

References

  • [1] AMEMIYA, I., On measures on topological spaces, Kkyu-roku of R.I.M.S., Kyoto Univ., No. 96 (1970), 73-80 (in Japanese).
  • [2] BOURBAKI, N., Integration, Chapitre 9, Hermann (1969).
  • [3] FREMLIN, D. H., Topological Riesz spaces and measure theory, Cambridge Univ. Press (1973).
  • [4] GARDNER, R.J., The regularity of Borel measures and Borel measure-compactness, Proc. London Math. Soc. (3) 39 (1975), 90-113.
  • [5] HALMOS, P. R., Measure theory, Van Nostrand (1950).
  • [6] HEWITT, E. AND ROSS, K. A., Abstract harmonic analysis I, Springer-Verlag (1963).
  • [7] HEWITT, E. AND STROMBERG, K., Real and abstract analysis, Springer-Verlag (1965).
  • [8] HIRSCHFELD, R. A., Riots, Nieuw Archief voor Wiskunde (3) 22 (1974), 1-43.
  • [9] KIRK, R. B., Locally compact, ^-compact spaces, Indag. Math. 31 (1969), 333-344.
  • [10] KIRK, R. B. AND CRENSHAW, J. A., A generalized topological measure theory, Trans. Amer. Math. Soc. 207 (1975), 189-217.
  • [11] SCHWARTZ, L., Radon measures on arbitrary topological spaces and cylindrical measures, Oxford Univ. Press (1973).
  • [12] TORTRAT, A., Sur les lois r-reguliers, leures produits et leur convolution, Transaction of the 6th Prague Conference on Information Theory, Statistical Decision Functions, Random Process (1971), 839-849.
  • [13] VARADARAJAN, V. S., Measures on topological spaces, Mat. Sbornik 55 (97) (1961), 33-100 (Russian); American Math. Soc. Translations, Series 2, 4 (1965), 161-228.